# SDR IPXA2025110748720

- Difficulty date: October 19, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER FLANGE LOCATED AT STA XORS 484 HAS CORROSION.  ACCOMPLISHED IN ACCORDANCE WITH EO-95601-REQ1 AND VT-SAA EA 011-5710-01-B0604 REV IR.  EO 95601 ACCOMPLISHED ON T3F18E007R61J.
